MathSciNet Relay Station
MathSciNet bibliographic data
MR1945102 (2003k:20093) 20M05
McElwee, Brett Subgroups of the free semigroup on a biordered set in which principal ideals are singletons. Comm. Algebra 30 (2002), no. 11, 5513–5519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement